# SDR DL72L001090

- Difficulty date: June 3, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Aircraft time: 70,153 hours, 47,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED RIGHT OVERWING EMERGENCY LIGHT BATTERY PACK PER MM.
